# SDR CALA2015050400368

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 54,542 hours, 18,513 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Duct
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FLIGHT ATTENDANT CALLED COMPLAINING ABOUT A VERY LOUD NOISE UNDER THE FLOORBOARDS IN THE AFT GALLEY.  FLIGHT CREW NOTICED EAR POPPING & HIGHER THAN NORMAL CABIN DIFFERENTIAL.  FLIGHT BURNED OFF FUEL & DIVERTED.  TROUBLE SHOT TO BROKEN CLAMP & DAMAGED SEAL FOR THE APU PNEUMATIC DUCT AT THE AFT PRESS BULKHEAD.  REPLACED SEAL & CLAMP IAW MM 3 6-13-01-020-801.  ALSO FOUND MISSING FILLET FOR AFT CARGO DOOR FRAMES LOWER AFT.  REPLACED & SEALED, PRESSURIZED ACFT NO ABNORMALITIES NOTED.
